# SDR DHL200080310C

- Difficulty date: January 15, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT/RT PILOT FWD TRACKS WORN.  REPLACED LT/RT PILOT FWD TRACKS IAW SRM 53-2-3 PG 43-44.
